MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number DOC10
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant product: (b)(4): d-ys dy-s dura-y sensor x1, lot number- unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the sensor connection cable and sensor produced low spo2 readings.The values ranged from 88 to 92%, although readings were expected to be above 95%.The sensor was used during a dental procedure in a separate room with no windows, and it was not covered.No error message appeared, only an alarm indicated low spo2 readings.The patient was an animal connected to an ecg and a blood pressure cuff and placed on a warming pad, but the sensor was also tested on a human, which also produced low readings.When another brand was used, results ranged from 97 to 100%.No patient harm occurred.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the sensor connection cable and sensor produced low spo2 readings.The values ranged from 88 to 92%, although readings were expected to be above 95%.The sensor was used during a dental procedure in a separate room with no windows, and it was not covered.No error message appeared, only an alarm indicated low spo2 readings.The patient was an animal connected to an ecg and a blood pressure cuff and placed on a warming pad, but the sensor was also tested on a human, which also produced low readings.When another brand was used, results ranged from 97 to 100%.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23921926
Report Number9610849-2025-00127
Device Sequence Number9338422
Product Code DQA
UDI-Device Identifier10884522042468
UDI-Public(01)10884522042468(11)250602(10)251530133H(20)01
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOC10
Device Catalogue NumberDOC10
Device Lot Number251530133H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTES ON H11
Patient SexUnknown